Longitudinal Analysis of Data with Multiple Binary Category Choices
Bibliographic Data
| ID | 13675312 |
|---|---|
| Authors | Kenneth J Berry (Colorado State University, corresponding author), Paul W Mielke (Colorado State University) |
| Year | 2003 |
| Volume | 93 |
| Issue | 1 |
| Pages | 127-131 |
| Publication date | 2003-08-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Psychological Reports (JOURNAL) |
| Journal identifiers | ISSN: 0033-2941 • E-ISSN: 1558-691X |
| Publisher | SAGE Publishing (PUBLISHER • US) |
| DOI | 10.2466/pr0.2003.93.1.127 |
| PMID | 14563038 |
| OpenAlex | W2155141716 |
| Language | EN |
| References cited | 6 |
In many experiments, subjects mark all categories that apply when responding to a cafeteria or multiple-response question. One exact and two approximate permutation methods are described to analyze binary answers to multiple-response questions in longitudinal experimental designs, wherein the same or matched subjects respond to the same multiple-response question over two or more trials. The described methods provide probabilities, under the null hypothesis, that the multiple binary responses do not differ over trials
Arithmetic · Binary data · Binary number · Data mining · Longitudinal data · Null (SQL · Null hypothesis · Permutation (music · Statistics · Computer Science · Mathematics · Psychology · Survey Sampling and Estimation Techniques
| Highly cited | No |
|---|